Ask an expert
Question

15 Feb 2004

trek hare uit
My dogter trek hare uit haar kop uit. Wat is die naam van die sindroom; kan die gebruik van Prozac die oorsaak wees? Het begin nadat sy Prozac begin gebruik het.
Answer 1,334 views
Expert
CyberDoc

01 Jan 0001

Koos, dit staan bekend as trigotillomanie en Prozac® is een van die behandelings daarvan. Dis is seker moontlik dat Prozac® dit veroorsaak, maar dit is nie waarskynlik nie. Die beste sal wees om haar dokter te raadpleeg en die Prozac® na ‘n ander middel te verander. Sterkte.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
What are your thoughts on the possibility of having permanent Stage 2 or 3 load shedding?
Please select an option Oops! Something went wrong, please try again later.
Results
I'll take that over constant schedule changes
13% - 1229 votes
Why are we normalising Eskom’s mess?
72% - 6881 votes
I've already found alternative ways of powering my home/business
15% - 1427 votes
Vote
Rand - Dollar
17.07
-0.2%
Rand - Pound
21.04
+0.3%
Rand - Euro
18.76
-0.1%
Rand - Aus dollar
12.15
+0.1%
Rand - Yen
0.13
-0.2%
Platinum
1,009.61
-0.2%
Palladium
1,654.31
-0.9%
Gold
1,952.80
+0.1%
Silver
24.28
+1.3%
Brent Crude
82.84
-3.2%
Top 40
73,510
-0.3%
All Share
79,667
-0.2%
Resource 10
74,721
-0.5%
Industrial 25
102,474
-0.0%
Financial 15
16,481
-0.5%
All JSE data delayed by at least 15 minutes Iress logo
Editorial feedback and complaints

Contact the public editor with feedback for our journalists, complaints, queries or suggestions about articles on News24.

LEARN MORE